I take prozac and seroquel 300mg for my hypomanic depression, my doc bumped me up because i felt depressed and the 300 mg is just making it worse, what other medications should i try to fix this?? Really tired of him giving me stuff that doesnt work.. I also feel clouded in the head and i just feel somewhat weird.. Also I just started the 300 mg 3 days ago..
Hi, tomschar166. I have taken both of these medications. Almost 10 years ago I was put on seroquel too. I started at like 25 mg. By the time I got up to 300mg I was doing okay. So the Dr pushed up to 400. I started to have these horrifing panic attacks every morning that would land me in the hospital thinking I was having a heart attach. And I felt so crazy and lost when they told me I was fine. When I told my dr that he raised me to 900mg of seroques, and that make me so much worse. I knew then it was the seroquel that was doing it to me. The dr just couldnt believe it was. But I took a friend in that the Dr was familier with and knew me well and it seemed to help the dr and me communicate better. Even though he didnt agree he still lowered me all the way off of it. I was on Prozac too. That worked great for me. But I heard its a hit or miss medication. And sometimes with mental illnesses you have to be on those overwhelming medication. But you have the choice and you know your body best. I mean right now my dr is treating horrific, nightly, vivid nightmares, and daytime stress from ptsd with a blood pressure pill. So you never know. Keep hopes high, and comunication strong with your dr's. I wound up searching all over the internet for symptoms that met up with medications because, I though I tried it all. But now I have a list of 100's of things to take in to talk to my Dr's about and I dont feel so lost. When I was on seroquess I felt in the clouds and a sorta scared feeling most of the time. If you need to be on a anit-psychotic, resperidol is one that for me didnt flatline my brain so much and it would be a possibily. I still feel helpless at times. But you know your body best. Just stay possitive as you possibly can. Good Luck to you. Sincerely, Maid Marion
No one, including your doctor, can just *give you a medication that works*, Every medication affects every person differently and what works for me may very well not work well for you. Each person must find just the right cocktail that does a proper (or at least acceptable) job for themselves. Can that be a major PIA of trying this and then that? Hell, yes! Frustrating!
But try to hand in there. I'm probable older than you and began treatment in an era where there were few options and if what was available didn't work you were up the proverbial creek. I was overjoyed over recent years with the new medications coming to market and guess what?
I found what works for me. I feel happy, fulfilled, and productive. Well worth the rocky road it took to get here.
Best wishes to you... WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depression - I take 80 mg prozac and 300 mg wellbutrin.after about a month or two.i started to jerk?
Posted 25 Jan 2010 • 6 answers
Posted 3 Apr 2010 • 3 answers
I am currently taking prozac. Im on day 13 of taking it now. A few days ago I felt really good. Had?
Posted 7 Sep 2011 • 2 answers
Medication - My psychiatrist increased my prozac two weeks ago from 20mg to 40 mg and I felt nothing
Posted 19 Mar 2015 • 1 answer
Posted 7 Aug 2016 • 2 answers